# SDR JJBA20190607006

- Difficulty date: June 7, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 34,656 hours, 21,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH EMERGENCY EXIT LOCATOR LIGHT INOPERATIVE. R&R ILLUMINATED PLACARD. OPS CHECK SAT.
